# SDR FDEA201512194044

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 64,990 hours, 15,597 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, AT :50 MINUTES INTO FLIGHT, RECEIVED LVL 2 AVIONICS AIR FLOW OFF.  AS SOON AS QRH WAS REFERENCED LVL 2 WENT OUT.  CONTROLLER PUT AVIONICS FAN IN OVERRIDE.  WHEN THAT HAPPENED LVL 2 WENT OUT, LVL 1 AVIONICS FAN OVRD ON.  SAT COMM WITH GOC & MX.  AIR TURN BACK.  INSTALLED REPAIRED DUCT IAW SMP & REPLACED AVIONICS COMPARTMENT OVERHEAT SWITCH IAW AMM 21-62-22-5.
